| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6), the user contacted dario to report inconsistent blood glucose (bg) readings.The user reported that on (b)(6) and on the following day, she received three consecutive different bg readings from her dario meter.The user also mentioned that she purchased a new strips cartridge several days prior, however it is unclear which cartridge of strips the user had used, when she noticed the inconsistent bg readings.
Additional Manufacturer Narrative
Multiple attempts to follow up with the user were made, however, no response has been received to date.There is not enough information available to further investigate this case.Therefore, no resolution is available.